# SDR UPS99230959

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON CUTOUT FOR ACCESS PANEL NR 7540, AFT SURFACE.  REPAIRED CORROSION ON CUTOUT FOR ACCESS PANEL NR 7540 IAW ER NR 99-6029.
